# SDR DXTA2024091700552

- Difficulty date: September 15, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N339QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800191
- Aircraft time: 13,238 hours, 8,775 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Handle
- Part number: 69652502
- Part serial: 0249
- Condition: Defective
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL AMBER CAS: DURING APPROACH TO KHND WE RECEIVED A FLAP FAIL AMBER CAS WHEN SELECTING FLAPS 15. RAN THE FLAP FAIL QRC. CORRECTIVE ACTION: REMOVED AND REPLACED THE FLAP HANDLE IAW CE 680 MM 27-51-00. OPS CHECK GOOD, NO DEFECTS NOTED. REMOVED PN: 6965250-2, SN: 0318. INSTALLED PN:6965250-2, SN: 0249
